MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: femur cemented cruciate retaining (cr) catalog # 42502605801 lot # 63946859.All-poly patella cemented catalog # 42540200029 lot # 63913721.Articular surface medial congruent (mc) catalog # 42512100310 lot # 63857532.Unk palacos with gentamicin catalog # unk lot # unk.G2: australia.H3: customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 3007963827-2024-00003, 0002648920-2024-00001, 3007963827-2024-00004.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to unknown reason.No more information is available.
 
Additional Manufacturer Narrative
Upon receipt of additional information, the initial report was submitted under incorrect manufacturing site.This report will be completed under manufacturing report number 3007963827-2024-00146.
 
Event or Problem Description

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18438437
Report Number0001822565-2024-00028
Device Sequence Number6959607
Product Code MBH
UDI-Device Identifier00889024149724
UDI-Public(01)00889024149724(17)231031(10)63938948
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue Number42532006701
Device Lot Number63938948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight72 KG